Berge cycles in non-uniform hypergraphs

Zoltán Füredi, Alexandr Kostochka, Ruth Luo

Research output: Contribution to journalArticlepeer-review


We consider two extremal problems for set systems without long Berge cycles. First we give Dirac-type minimum degree conditions that force long Berge cycles. Next we give an upper bound for the number of hyperedges in a hypergraph with bounded circumference. Both results are best possible in infinitely many cases.

Original languageEnglish (US)
Article numberP3.9
Pages (from-to)1-13
Number of pages13
JournalElectronic Journal of Combinatorics
Issue number3
StatePublished - 2020

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Berge cycles in non-uniform hypergraphs'. Together they form a unique fingerprint.

Cite this